PDA

View Full Version : Any tricks to make vyvanse last longer?



Copernicus7
06-03-2011, 01:26
I've got a couple left from my script and I've heard some stuff a/b trying to make vyvanse last longer. I was wondering if anyone here has tried something that absolutely worked for them?

capRx
06-03-2011, 23:33
doesn't it last like 12-14 hours if you just pop it?

iewed
06-03-2011, 23:37
Last time I popped a vyvanse it lasted at least 12 hours

olab7
07-03-2011, 01:38
i actually wish vyvanse didnt last so long lol. i dont know of any tricks to make it last longer. ive read things that make it stronger but in turn make it last shorter

gman7104
07-03-2011, 08:29
Interesting thread, I usually hate how long vyvanse lasts. I can literally pop two 40mg vyvanse pills as soon as I wake up and I'll still have a very difficult time getting to sleep past midnight that same night.

Smoking tobacco is something I always love to combine with stimulants. The nicotine causes more dopamine to be released, and the natural MAOI's cause less dopamine to be broken down, which means the high will be better, it will last a lot longer, and when used during the comedown, (especially with ritalin, I can't tell you how much tobacco is a lifesaver when it comes to ritalin) it makes you feel a lot better.

I've heard taking baking soda along with Vyvanse increases effects and duration from a lot of sources, but I can't say I've tried it myself.

That's all I know of. Your the first person I've heard to say they want vyvanse to last longer. Usually it's just the opposite lol

peewee005
08-06-2011, 03:44
It honestly only lasts ~2 hours for me.

10 AM - Take 1x 50mg.
~12PM - Start feeling it. Euphoric, motivated, overconfident, etc.
2PM - It wears off. I crash and get all emotional and depressed.

It's sorta like climbing a short hill, you get the the top just for a little while, and then you fall flat on the bottom.

Any suggestions?

Would higher/lower dosage make it last longer or just more intense/mild?

amapola
08-06-2011, 04:07
Would higher/lower dosage make it last longer or just more intense/mild?
I don't believe (not sure though) the ability of the lysine to be cleaved from the lisdexamfetamine is dependent on the concentration of vyvanse in your system, so the time to peak concentration will likely be the same however the peak concentration will be higher and the hepatic metabolization and kidney excretion of the d-amp will take longer since more is absorbed.


I've got a couple left from my script and I've heard some stuff a/b trying to make vyvanse last longer. I was wondering if anyone here has tried something that absolutely worked for them?
Having an alkaline bladder will inhibit the movement of d-amp from your bloodstream into your urine and as usually 50% of a dose is removed this way can greatly lengthen the time the drug acts. However your liver can likely pick up the slack in the case of lis-dex as it is already such a sustained release.

peewee005
08-06-2011, 04:18
I don't believe the ability of the lysine to be cleaved from the lisdexamfetamine is dependent on the concentration of vyvanse in your system, so the time to peak concentration will likely be the same however the peak concentration will be higher and the hepatic metabolization and kidney excretion of the d-amp will take longer since more is absorbed.


Is there anyway to slow down the time to peak concentration or make the peak duration longer?

amapola
08-06-2011, 04:23
Is there anyway to slow down the time to peak concentration or make the peak duration longer?
You could cut the pill(s) into segements and split your doses up. This will result in more consistent plasma level but will lower your maximum concentration.

laCster
08-06-2011, 04:31
edit: incorrect info posted

amapola
08-06-2011, 04:44
2xtums 30-60mins before you dose your vyvanse
Would this not aid absorption making the high stronger but shorter?

You4EuH
08-06-2011, 04:50
It honestly only lasts ~2 hours for me.

10 AM - Take 1x 50mg.
~12PM - Start feeling it. Euphoric, motivated, overconfident, etc.
2PM - It wears off. I crash and get all emotional and depressed.

It's sorta like climbing a short hill, you get the the top just for a little while, and then you fall flat on the bottom.

Any suggestions?

Would higher/lower dosage make it last longer or just more intense/mild?

I don't understand how 50 mgs could possibly only last 2 hours. 70 mgs is the most that they make and it literally lasts a minimum of 10 hours for me, usually longer.

amapola
08-06-2011, 04:52
^Clearly it is lasting longer and peewee005 is just no longer noticing the effects either because he has become subjectively accustomed to them (i.e. only notices increases of effects) or due to tolerance which makes lower levels merely equate to baseline feeling.

laCster
08-06-2011, 04:56
Would this not aid absorption making the high stronger but shorter?

i was wrong. at first i made the assumption that vyvanse is absorbed through the stomach, like adderall and dexedrine, but aftter doing some research on wiki, interestingly it is absorbed through the small intestine. vyvanse isn't harmed by acids because the body doesn't cleave the lysine portion from the amphetamine in the stomach. digestion occurs after contents leave the stomach and enter the small intestine at which time the body will readjust low pH levels back to a more neutral, higher pH level (mostly because the small intestine and later the large intestine are not lined with protective coating to buffer against low pH (like the stomach is). a peptic ulcer results when the body can't adjust the pH from the stomach.

so what does this all mean?
well vyvanse is just plain old vyvanse until the pill contents pass into the small intestine in which the body does the normal thing of digestion and cleaves the lysine molecule leaving the amphetamine portion to absorb into the blood stream. this is why vyvanse has a longer 'lag time' to kick in because adderall and dexedrine start absorbing while in the stomach (but are effected by acidity). vyvanse needs to pass from the stomach into the small intestine which adds an hour or two before it takes effect. taking vyvanse with food will slow down the process a little but won't reduce absorbtion.

peewee005
08-06-2011, 04:56
I don't understand how 50 mgs could possibly only last 2 hours. 70 mgs is the most that they make and it literally lasts a minimum of 10 hours for me, usually longer.

Do you get a "crash" after the 10 hours is up?

I've tried 70mg before for the hell of it, and it just makes it most intense, but it still only lasts about 2 hours. I don't know if I just gained a tolerance towards it or what.

Is the "crash" (irritability, emotional, depression) just a normal side effect or is it because of lack of proper nutrition, sleep, etc?

Would being lactose and tolerant have any effect on vyvanse?

psychopath
25-06-2011, 15:52
I have found that if I have not eaten in 8+hrs, and dosed at around hour 7, if I eat something maybe an hour later it kicks it in way harder.

Anyone else had this experience?

and peewee, did you mean lactose intolerant?

edit:

Might kick in harder just because my body has some nutrients, but I welcome opinions.

peewee005
03-10-2011, 20:37
I have found that if I have not eaten in 8+hrs, and dosed at around hour 7, if I eat something maybe an hour later it kicks it in way harder.

Anyone else had this experience?

and peewee, did you mean lactose intolerant?

edit:

Might kick in harder just because my body has some nutrients, but I welcome opinions.

Yes, sorry. I meant lactose intolerance. I've also been told that I might have a problem with gluten as well.

Would being lactose/gluten intolerant affect the vyvanse?

effie
03-10-2011, 23:22
^ if you actually have coeliac disease, and if Vyvanase is absorbed in the small intestine (especially the terminal ileum) then yes it could well do. Otherwise, not as far as I can see..

peewee005
04-10-2011, 23:13
^ if you actually have coeliac disease, and if Vyvanase is absorbed in the small intestine (especially the terminal ileum) then yes it could well do. Otherwise, not as far as I can see..

So, consuming milk/dairy/cheese while being lactose intolerant would have no effect on the efficiency of Vyvanse?

dokomo
06-10-2011, 19:21
Being lactose intolerant would not affect the absorption of vyvanse normally, as lactose intolerance is caused by lactase deficiency, and lactase is not critically involved in cleaving lysine from lis-dexamphetamine.

As effie said, if you have celiac disease this can broadly affect absorption in the small intestine. Consuming lactose when you're lactose intolerance is never a good idea, and may result in decreased absorption due to other symptoms of lactose intolerance, like diarrhea.